Abd. Rahman, Ali and Foong, Ming Fatt (2009) Adomian decomposition method for two-dimensional nonlinear volterra integral equations of the second kind. Far East Journal of Applied Mathematics, 34 (2). pp. 169-179. ISSN 0972-0960
Full text not available from this repository.
Official URL: http://pphmj.com/abstract/3755.htm
Some methods based on the decomposition technique are presented for solving a class of nonlinear integral equations, the two-dimensional nonlinear Volterra integral equations of the second kind (VESK). Two algorithms of the Adomian decomposition method (ADM) and the Modified Adomian decomposition method (MADM) are implemented to solve the problems. The implementation of standard ADM may produce the exact solution while the MADM is used to obtain the numerical approximation of the VESK. From the analysis of convergence for numerical results, it is shown that four terms of the series solution provide a good approximation to the exact solution. Therefore, the ADM and MADM are shown to be effective and reliable for solving two-dimensional nonlinear VESK.
|Uncontrolled Keywords:||adomian decomposition, modified adomian decomposition, two-dimensional nonlinear volterra equation of second kind|
|Subjects:||Q Science > QA Mathematics > QA75 Electronic computers. Computer science|
|Deposited By:||Nor Asmida Abdullah|
|Deposited On:||21 Jan 2011 10:23|
|Last Modified:||21 Jan 2011 10:23|
Repository Staff Only: item control page